uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
[Intracranial hemorrhage--a too common adverse effect of anticoagulants?].
1989 (Swedish)In: Läkartidningen, ISSN 0023-7205, E-ISSN 1652-7518, Vol. 86, no 7, p. 535-6Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1989. Vol. 86, no 7, p. 535-6
National Category
Surgery
Identifiers
URN: urn:nbn:se:uu:diva-395082PubMedID: 2918792OAI: oai:DiVA.org:uu-395082DiVA, id: diva2:1360400
Available from: 2019-10-12 Created: 2019-10-12 Last updated: 2019-10-12

Open Access in DiVA

No full text in DiVA

PubMed

Search in DiVA

By author/editor
Rasmussen, Ib
In the same journal
Läkartidningen
Surgery

Search outside of DiVA

GoogleGoogle Scholar

pubmed
urn-nbn

Altmetric score

pubmed
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf